# SDR USAA960368

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fuselage
- Part time: 28,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY, FOUND A LEVEL 2 CORROSION LOCATED ENTIRE LENGTH, TOP AND BOTTOM AT S46L TO S46R FLOORBEAM AREA.  REPLACED UPPER FLOORBEAM T-CAP CAP AS PER TYPICAL REPAIR 53-10-05.  (M)
